# SDR SIMA20250516004

- Difficulty date: May 16, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N237NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000575
- Aircraft time: 22,478 hours, 15,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Fr 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 ? RH OUTBD FLOOR SPLICE AT FR 90 HAS CORROSION. (LEVEL 2 CORROSION). REMOVED AND REPLACED RH OUTBD FLOOR SPLICE AT FR90 IAW ERJ 175 SRM 51-40-08
